# SDR SWAA2021081708063

- Difficulty date: September 1, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 20,886 hours, 9,182 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING; TRAILING EDGE PANEL STRUCTURE AT ORSS 290 (BELOW DEFLECTION RIB) ATTACH FITTING AND CHANNEL CRACKED. / REMOVED + REPLACED ATTACH FITTING + CHANNEL ON R/H WING; TRAILING EDGE AT ORSS 290 BELOW DEFLECTION RIB IAW SRM 51-40-02-0G-0 + DEG 115A3712 SHT 7 REV A A56584; A77925; WN2930; EX0949
